Bipolar Disorder Channel
Topics & Medications
Quicklinks
Related Channels

Abilify and Weight Gain

Final Thoughts on Abilify and Weight Gain

If you are taking Abilify and weight gain becomes a problem, talk with your healthcare provider. He or she can give you other suggestions for dealing with any weight gain. If the weight gain continues, he or she may recommend adjusting the Abilify dosage or switching to another schizophrenia, bipolar disorder, or depression medicine.
9 Signs You May Have Hyperactive-Impulsive Type Adult ADHD

Abilify Medication

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.